# SDR 2019FA0000333

- Difficulty date: October 8, 2019
- Submitted: October 9, 2019
- Operation: General aviation
- Aircraft: N404BC
- Make and model: Amd FALCON900B
- Aircraft serial: 128
- Aircraft time: 7,750 hours, 8,075 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: F50B134004001
- Condition: Loose
- Location: Slat System
- Part time: 7,750 hours, 8,075 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

N404BC, SN 128, LINE CASUALTY AIRCRAFT RETURNED AFTER BECOMING AIRBORNE.  THE CREW REPORTED UNABLE TO RETRACT SLATS.  INVESTIGATION REVEALED, THE L/H OUT BOARD SLAT TRACK 8, STOP RETAINING BOLT, WAS LOOSE, CAUSING FOULING WITH LEADING EDGE STRUCTURE AND CAUSING DAMAGE TO L/E STRUCTURE AND BENDING THE SLAT.  THIS PREVENTED FULL MOVEMENT OF THE SLAT, BACK TO A CLEAN WING.THIS AIRCRAFT HAS NOT BEEN MAINTAINED BY MAINTENANCE PRIOR TO THE INCIDENT.  RECTIFICATION CARRIED OUT AT AINTENANCE SERVICES.
